RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 745–754 (Mi mz7795)  

The $\mathfrak F$-length of finite groups

V. I. Kharlamova

Gomel Branch of the Mathematics Institute, Academy of Sciences of the BSSR

Abstract: L. A. Shemetkov [1] defined the concept of the $p$-length of an arbitrary finite group, generalizing the concept of the $p$-length of a $p$-solvable finite group of Hall–Higman [2]. In this article we introduce a more general concept of the $\mathfrak F$-length of an arbitrary finite group with respect to a certain formation $\mathfrak F$, and bounds on $\mathfrak F$-lengths and $p$-lengths are given for arbitrary finite groups.

Full text: PDF file (887 kB)

English version:
Mathematical Notes, 1976, 19:5, 442–447

Bibliographic databases:

UDC: 519.4
Received: 11.07.1975

Citation: V. I. Kharlamova, “The $\mathfrak F$-length of finite groups”, Mat. Zametki, 19:5 (1976), 745–754; Math. Notes, 19:5 (1976), 442–447

Citation in format AMSBIB
\Bibitem{Kha76}
\by V.~I.~Kharlamova
\paper The $\mathfrak F$-length of finite groups
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 745--754
\mathnet{http://mi.mathnet.ru/mz7795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422416}
\zmath{https://zbmath.org/?q=an:0375.20017|0364.20032}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 442--447
\crossref{https://doi.org/10.1007/BF01142568}


Linking options:
  • http://mi.mathnet.ru/eng/mz7795
  • http://mi.mathnet.ru/eng/mz/v19/i5/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020